We study the curvature Liénard equation under different conditions on f (x) and g (x) and prove results of existence and nonexistence of limit cycles. Applications are given to the Van der Pol type curvature equations.

Existence and non-existence of limit cycles for Liénard prescribed curvature equations / Jean Mawhin, Gabriele Villari, Fabio Zanolin,. - In: NONLINEAR ANALYSIS. - ISSN 1873-5215. - STAMPA. - 183:(2019), pp. 259-270. [10.1016/j.na.2019.01.019]

Existence and non-existence of limit cycles for Liénard prescribed curvature equations

Gabriele Villari;
2019

Abstract

We study the curvature Liénard equation under different conditions on f (x) and g (x) and prove results of existence and nonexistence of limit cycles. Applications are given to the Van der Pol type curvature equations.
2019
183
259
270
Jean Mawhin, Gabriele Villari, Fabio Zanolin,
File in questo prodotto:
File Dimensione Formato  
MVZ NLA finale.pdf

Accesso chiuso

Tipologia: Pdf editoriale (Version of record)
Licenza: DRM non definito
Dimensione 1.93 MB
Formato Adobe PDF
1.93 MB Adobe PDF   Richiedi una copia
MVZ.pdf

accesso aperto

Descrizione: preprint
Tipologia: Altro
Licenza: DRM non definito
Dimensione 287.62 kB
Formato Adobe PDF
287.62 kB Adobe PDF

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificatore per citare o creare un link a questa risorsa: https://hdl.handle.net/2158/1148198
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact